# SDR HEEA966854

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT TRANSMIT. FOUND NO 29V ON POWER SUPPLY.  REPLACED U2 (IC), U1 (IC),VR1 (DIODE) AND REPAIRED POWER SUPPLY.  SYNTHESIZER BOARD HAS BAD TUNING VOLTAGE.  REPLACED U11 (IC), U12 (IC), U13 (IC), U9 (IC), U10 (IC).  REPAIRED.  FOUND WEAK RECEIVER SENSE AT 406MHZ.ALIGNED THE RECEIVER AND ADJUSTED SYNTHESIZER PRESELECTOR VOLTAGE TO SPECS, REPAIRED.  FOUND TRANSMIT TONE SET A CODE 11 FOR A TONE OF 91.5HZ DRIFTING OFF FREQUENCY.  REPLACED U14 (IC) ON AUDIO BOARD.  REPAIRED.  BENCH CHECK GOOD.
